MathSciNet Relay Station
MathSciNet bibliographic data
MR1112408 (92m:60058) 60J20 (60F99 60J70 92D10)
Donnelly, Peter Weak convergence to a Markov chain with an entrance boundary: ancestral processes in population genetics. Ann. Probab. 19 (1991), no. 3, 1102–1117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement